# SDR UIEA2018092302035

- Difficulty date: September 23, 2018
- Submitted: September 24, 2018
- Operation: Air carrier
- Aircraft: N1181A
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26206
- Aircraft time: 84,086 hours, 20,690 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Sensor
- Condition: Dirty
- Location: Apu
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU INOP. CLEANED SENSOR IAW AMM 49-53-08. PERFORMED SUPPLY PRESSURE INDICATING SYSTEM. OPERATIONAL CHECK GOOD AT THIS TIME.
